# SDR ASAA9740082

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SEA - FLT 194 - PRIOR TO FLIGHT, THE CREW REPORTED THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE IN THE AFT CABIN.  RECONNECTED WIRING TO STRIP AND LIGHTS OPERATED NORMALLY.  (X)
